Research Repository

Browse by Author: Buse, Constantin

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 19.

Article

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2007) Some Gruss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 91-103. ISSN 1561-8307

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2006) Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces. Bulletin of the Belgian Mathematical Society, 13 (2). pp. 345-353. ISSN 1370-1444

Dragomir, Sever S, Buse, Constantin, Cerone, Pietro and Roumeliotis, John (2006) A refinement of Gruss type inequality for the Bochner Integral of vector-valued functions in Hilbert spaces and applications. Journal of the Korean Mathematical Society, 43 (5). pp. 911-929. ISSN 0304-9914

Buse, Constantin, Cerone, Pietro, Dragomir, Sever S and Sofo, Anthony (2005) Uniform stability of periodic discrete systems in Banach spaces. Journal of Difference Equations and Applications, 11 (12). pp. 1081-1088. ISSN 1023-6198

Buse, Constantin and Dragomir, Sever S (2004) A Kallman-Rota Inequality for Evolution Semigroups. Mathematical Inequalitites and Applications, 7 (1). pp. 95-101. ISSN 1331-4343

Buse, Constantin and Dragomir, Sever S (2002) A Kallman-Rota Inequality for Evolution Semigroups. RGMIA research report collection, 5 (2).

Buse, Constantin, Dragomir, Sever S, Roumeliotis, John and Sofo, Anthony (2001) Generalised Trapezoid Type Inequalities for Vector-Valued Functions and Applications. RGMIA research report collection, 4 (3).

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2001) On Weighted Ostrowski Type Inequalities for Operators and Vector-Valued Functions. RGMIA research report collection, 4 (3).

Buse, Constantin and Dragomir, Sever S (2001) A New Proof for a Rolewicz's Type Theorem: An Evolution Semigroup Approach. RGMIA research report collection, 4 (2).

Buse, Constantin and Dragomir, Sever S (2001) A Theorem of Rolewicz's Type for Measurable Evolution Families in Banach Spaces. RGMIA research report collection, 4 (2).

Buse, Constantin, Dragomir, Sever S and Sofo, Anthony (2001) Ostrowski's Inequality for Vector-Valued Functions of Bounded Semivariation and Applications. RGMIA research report collection, 4 (3).

Barnett, Neil S, Buse, Constantin, Cerone, Pietro and Dragomir, Sever S (2001) Ostrowski's Inequality for Vector-Valued Functions and Applications. RGMIA research report collection, 4 (3).

Dragomir, Sever S, Buse, Constantin, Boldea, M. V and Braescu, L (2000) A Generalisation of the Trapezoidal Rule for the Riemann-Stieltjes Integral and Applications. RGMIA research report collection, 3 (4).

Buse, Constantin and Dragomir, Sever S (2000) A Theorem of Rolewicz's Type in Solid Function Spaces. RGMIA research report collection, 3 (4).

Dragomir, Sever S, Sunde, J and Buse, Constantin (2000) Some New Inequalities for Jeffreys Divergence Measure in Information Theory. RGMIA research report collection, 3 (2).

Barbu, Dorel, Buse, Constantin and Dragomir, Sever S (2000) Exponential Stability and Bounded Convolutions. RGMIA research report collection, 3 (3).

Buse, Constantin (2000) Exponential Stability for Periodic Evolution Families of Bounded Linear Operators. RGMIA research report collection, 3 (3).

Buse, Constantin and Pogan, Alin (1999) Individual Exponential Stability for Evolution Families of Linear and Bounded Operators. RGMIA research report collection, 2 (6).

Buse, Constantin, Dragomir, Sever S and Lupulescu, V (1999) Characterizations of Stability for Strongly Continuous Semigroups by Convolutions. RGMIA research report collection, 2 (7).